# SDR SWIA200211644

- Difficulty date: December 30, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 3,558 hours, 2,748 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 6229810016
- Part serial: D85F
- Condition: Malfunctioned
- Location: Attitude Ind
- Part time: 3,516 hours, 2,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FIRST OFFICER'S ATTITUDE INDICATOR FAILED.   ATT, FD, AND MAG FLAGS ILLUMINATED.  QRH WAS INEFFECTIVE, RETURNED TO SLC.  REMOVED AND REPLACED FIRST OFFICER'S PFD IAW MM 31-61-01.  OPS CHECK GOOD IAW MM  34-25-00-710-901.
